Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Print + Online
See all formats and pricing
More options …
Volume 17, Issue 3

Issues

A locally finite dense group acting on the random graph

Meenaxi Bhattacharjee
  • Department of Mathematics, Indian Institute of Technology Guwahati, Guwahati—781039, India; Mathematisches Institut, Universität Würzburg, 97074 Würzburg, Germany.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Dugald Macpherson
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/form.2005.17.3.513

Abstract

The automorphism group of the random graph has a locally finite subgroup with the same orbits as the whole automorphism group on finite sequences of vertices.

About the article

Received: October 10, 2003

Revised: March 15, 2004

Published Online: 2005-07-27

Published in Print: 2005-05-25


Citation Information: Forum Mathematicum, Volume 17, Issue 3, Pages 513–517, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2005.17.3.513.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alexander S. Kechris and Christian Rosendal
Proceedings of the London Mathematical Society, 2007, Volume 94, Number 2, Page 302
[2]
Willem L. Fouché
Theory of Computing Systems, 2013, Volume 52, Number 1, Page 65
[3]
Dugald Macpherson
Discrete Mathematics, 2011, Volume 311, Number 15, Page 1599

Comments (0)

Please log in or register to comment.
Log in